advertisement
Question
Posted by: Crys | 2012/03/29

water retention no period

Hi, I have been off the injection since Nov and havent had a period since. Im also on a diet and have been stuck on 66kg for the last 3weeks although loosing 10cm. Im wondering if it could be that I have water retention as a result of having no period. Is there something I can use to get my period back or can I go back on the pill may triphasel. Thks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year after stopping the injection before your period returns. Water retention would not be as a result of not having a period. You can go back on Triphasil if you wish.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement